# SDR MWEA98328

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5916814
- Condition: Corroded
- Location: Bs 880-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD SEAT TRACK WAS FOUND CORRODED OUT OF LIMITS FROM FS 880 TO FS 965.  REMOVED AND REPLACED SECTION OF TRACK.
